# SDR UIEA2021101802245

- Difficulty date: October 15, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,931 hours, 18,890 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH THE FLT DECK TEMPERATURE CONTROL IN AUTO THE TEMPERATURE VARIES WILDLY WITH NO PILOT INPUT. TEMPERATURE OSCILLATES FROM APPROXIMATELLY 18-26 DEG.( PERF OPS CHECK IAW AMM 21-51-00. OPS CHECK GOOD. NO FLUCTUATION NOTED ON AUTO OR MANUAL FUNCTIONS. )
